# SDR AALA202011099031

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 21,928 hours, 9,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD GALLEY SERVICE DOOR GIRT BAR IS JAMMING IN THE STOWED/NOT ARMED POSITION.  ADJUSTED FORWARD GIRT BAR TO CORRECT LOCATION, PER AMM 25-66-01.
